# SDR USAA970312

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK BS 845 STRINGER 19 LEFT FUSELAGE.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
